# SDR SIMA200931502

- Difficulty date: November 11, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 18,980 hours, 16,736 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PS1 CHECK THE AISLE AFT EMERGENCY EXIT LIGHT WORKED INTERMITTENTLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND THE AISLE AFT EMERGENCY EXIT LIGHT CONNECTION TO BE LOOSE.  RECONNECTED THE WIRES IAW EMBRAER AMM 33-50-15.  THE AIRCRAFT WAS RETURNED TO SERVICE.
